# SDR UALA2012031201635

- Difficulty date: March 11, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 76,746 hours, 22,194 cycles
- Engine: Pwa PW2037
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S251T360107
- Part serial: 121
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK AT RUDDER RATIO CHANGER ACTUATOR ROD SHAFT RUNNING LEAK.  REMOVED RRCA.  NEED TO INSTALL NEW UNIT MR27214-121 (MRDATA ENTERED).
